# SDR FDEA202304060569

- Difficulty date: April 6, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300*
- Aircraft serial: 748
- Aircraft time: 39,068 hours, 21,106 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Spoiler
- Part number: A5777100000400
- Part serial: TS1069
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING #5 SPOILER CENTER I/B & O/B HINGE ARM LWR SURFACE FOUND DELAMINATION SIZE:   (1) 20MM * 25MM, DEPTH: 2.1MM (2) 25MM * 60MM, DEPTH: 2.2MM PERFORMED THE REPAIR ON RH WING #5 SPOILER CENTER I/B & O/B HINGE ARM LWR SURFACE   AS PER FEDEX EA: 6-5750-T0373835 P1, TITLE: WING-FLIGHT SURFACES-RH 5# SPOILER CENTER   HINGE ARMS LOWER SURFACES DELAMINATION-SB A300-57-6082 R03-MOD 11692. THIS WAS CAT A   REPAIR, MAJOR REPAIR IAW FEDEX GMM 6-2-100.
